# SDR 97ZZZX5051

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060002600
- Condition: Failed
- Location: Cockpit Vg
- Component: KBV350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT SPOOL UP COMPLETELY.  REMOVED AND REPLACED.
